|just started atripla
Jun 25, 2008
I recently tested HIV+. My viral load was 45,000 and CD4 was 511, yet my doc suggested I start Altripla. I've been on them only 2 days and I am extremely anxious, jumpy,on edge, and having trouble concentrating. Are these side effects that should diminish. No problem sleeping though, the effect I was most warned aboutDid I start too early with those blood levels? Unfortunately there's probably no turning back.
Response from Dr. Henry
Your symptoms are common and likely due to the efavirenz in Sustiva. For most patients those annoying symptoms taper/diminish steadily over the first 2-4 weeks so that after one month only about 5-10% note ongoing problems. KH
first time treatment
Long Term TRT
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.